# SDR DALA2016091906729

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 57,547 hours, 31,311 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bayonet
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE EMERGENCY RELEASE, FOUND LT SIDE UPPER AND LOWER TAIL CONE BAYONETS WORN.  REPLACED IAW CMM.
